# SDR IPXA2018071331609

- Difficulty date: July 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,040 hours, 12,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S ESCAPE LINE SECURING STRAP BROKEN. R&R ROPE STRAP ASSY PER MM 25-60-01-000-801.
